MathSciNet Relay Station
MathSciNet bibliographic data
MR316227 (47 #4775) 02F30 (02F35 02G05)
Jockusch, Carl G., Jr.; Soare, Robert I. $\Pi \sp{0}\sb{1}$ classes and degrees of theories. Trans. Amer. Math. Soc. 173 (1972), 33–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement